Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can antiepileptics worsen depression? MB

Posted by susan C on January 3, 2002, at 22:33:39

In reply to Can antiepileptics worsen depression?, posted by MB on January 3, 2002, at 20:37:11

just a note, world fa-mouse pdoc said, AE or MS (mood stablizers-try that on a search) help moderate the highs and may or may not help the lows. some times that is when lamictical is used...YMMV. Encouraging you to keep doc posted.

mouse tapping the gas gauge

> I'm sure there have been discussions on this in the past, but a search on "antiepileptic" and "depression" turns up nothing pertinent. Anyway, I've been on Trileptal for about a week, and am tolorating it pretty well, but I feel like my depression is worse. I've only had one violent temper tantrum this week, and I feel "calmer", but I also just feel "lower" in the mood department. Not really motivated to leave the house or to do anything. Eating, sleeping and checking this board are about the only things I can bring myself to do. Could this "lowering" be the Trileptal?
>
> MB


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:susan C thread:88688
URL: http://www.dr-bob.org/babble/20020103/msgs/88708.html